Portugaliae Mathematica   EMIS ELibM Electronic Journals

Vol. 59, No. 2, 2002 · Contents

Journal Home

All Journals

ELibM Home



Kais Ammari:
Global Existence and Uniform Stabilization of a Nonlinear Timoshenko Beam

Philippe Cieutat and Alain Haraux:
Exponential Decay and Existence of Almost Periodic Solutions for Some Linear Forced Differential Equations

J. Saint Jean Paulin and H. Zoubairi:
Optimal Control and Strange Term for a Stokes Problem in Perforated Domains

S. Mancini, M.A.S. Ruas and M.A. Teixeira:
On Divergent Diagrams of Finite Codimension

Cristian Cobeli, Marian Vâjâitu and Alexandru Zaharescu:
On the Set $ax+bg^x (mod p)}$

Lisa Santos:
Variational Problems with Non-Constant Gradient Constraints

Publication date for this issue: 9 Feb 2006. This page was last modified: 27 Nov 2007.

© 2002 Sociedade Portuguesa de Matemática
© 2002–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition